International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Open Access | Double Blind Reviewed

ISSN: 2319-7064

Found about 4 results

Downloads: 125

Research Paper, Mathematics, Iraq, Volume 6 Issue 2, February 2017

1010 - 1019

Fibrewise Soft Topolgical Spaces

Y. Y. Yousif [4] | M. A. Hussain

Share this Article

Downloads: 122

Research Paper, Mathematics, Iraq, Volume 6 Issue 2, February 2017

978 - 983

Fibrewise Bitopological Spaces

Y. Y. Yousif [4] | L. A. Hussain

Share this Article

Downloads: 110

Research Paper, Mathematics, Iraq, Volume 6 Issue 2, February 2017

1501 - 1514

Supra-Approximation Spaces Using Mixed Degree Systems in Graph Theory

Dr. Y. Y. Yousif | S. S. Obaid [2]

Share this Article

Downloads: 90

Research Paper, Mathematics, Iraq, Volume 7 Issue 1, January 2018

1043 - 1052

Generalization of Rough Set Theory Using a Finite Number of a Finite d. g.s

Y. Y. Yousif [4] | S. S. Obaid [2]

Share this Article
Top